# SDR 8HBR20230520052

- Difficulty date: May 16, 2023
- Submitted: May 20, 2023
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N983SH
- Make and model: Robsin R22BETA
- Aircraft serial: 4079
- Aircraft time: 8,344 hours
- Engine: Lyc O360J2A
- Engine time: 381 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006141
- Part serial: E21HA261
- Condition: Loose
- Part time: 381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH MAGNETO WAS REMOVED FROM THE AIRCRAFT DUE TO INTERNAL TIMING SHIFT, WHILE THE TECHNICIAN WAS INSPECTING THE MAGNETO, IT WAS FOUND THAT THE ROTOR HAD EXCESSIVE AMOUNT OF SIDE TO SIDE MOVEMENT. THIS MAGNETO WILL BE SENT BACK TO THE ENGINE OVERHAULER UNDER A WARRANTY CLAIM.
